Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 41, NWS Lincoln, IL

May 15, 2009McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at May 15, 2009, 10:58 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at May 16, 2009, 1:22 AM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
May 15, 2009, 10:58 AM CDT (15:58 UTC)
In effect from
May 16, 2009, 1:22 AM CDT
Expired
May 17, 2009, 7:00 PM CDT
In force
42 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mackinaw River near Congerville (CNGI2).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 151558
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1058 AM CDT FRI MAY 15 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC113-179-203-160558-
/O.NEW.KILX.FL.W.0041.090516T1851Z-090518T1942Z/
/CNGI2.1.ER.090516T1851Z.090517T0600Z.090518T1342Z.NO/
1058 AM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MACKINAW RIVER NEAR CONGERVILLE.
* FROM SATURDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 1045 AM FRIDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.9 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

MACKINAW RIVER
 CONGERVILLE       13  11.8 FRI 11 AM   12.1   13.9   13.2

$$
4 follow-up statements
000 
WGUS43 KILX 152112
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
412 PM CDT FRI MAY 15 2009

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN ILLINOIS...

  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC113-179-203-161112-
/O.EXT.KILX.FL.W.0041.090516T0622Z-090519T0051Z/
/CNGI2.2.ER.090516T0622Z.090517T0000Z.090518T1851Z.NO/
412 PM CDT FRI MAY 15 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 345 PM FRIDAY THE STAGE WAS 11.4 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 16.7 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

MACKINAW RIVER
 CONGERVILLE       13  11.4 FRI 4 PM    14.5   16.6   14.3

$$
000 
WGUS83 KILX 160957
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
457 AM CDT SAT MAY 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-162357-
/O.EXT.KILX.FL.W.0041.000000T0000Z-090519T0640Z/
/CNGI2.2.ER.090516T1923Z.090518T0000Z.090519T0040Z.NO/
457 AM CDT SAT MAY 16 2009

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  445 AM SATURDAY THE STAGE WAS 12.2 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 16.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY MONDAY EVENING.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

MACKINAW RIVER
 CONGERVILLE       13  12.2 SAT 5 AM    15.7   15.5   11.4



$$
000 
WGUS83 KILX 161517
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1017 AM CDT SAT MAY 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
  WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-170517-
/O.EXT.KILX.FL.W.0041.000000T0000Z-090518T0600Z/
/CNGI2.1.ER.090516T2230Z.090517T1200Z.090518T0000Z.NO/
1017 AM CDT SAT MAY 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM SATURDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 13 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

MACKINAW RIVER
 CONGERVILLE       13  12.4 SAT 10 AM   13.5   12.1    9.5

$$

KH
000 
WGUS83 KILX 170211
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
911 PM CDT SAT MAY 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND 
   WOODFORD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC113-179-203-171611-
/O.EXT.KILX.FL.W.0041.000000T0000Z-090518T0000Z/
/CNGI2.1.ER.090517T1200Z.090517T1200Z.090517T1800Z.NO/
911 PM CDT SAT MAY 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MACKINAW RIVER NEAR CONGERVILLE. 
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

MACKINAW RIVER
 CONGERVILLE       13  12.7 SAT 9 PM    13.0   12.1    9.5

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 15, 10:37 AM CDT, 21 minutes earlier.

Area forecast discussion, May 15, 10:37 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1037 AM CDT FRI MAY 15 2009

.DISCUSSION...
ISSUED 1035 AM CDT FRI MAY 15 2009

UPDATED THE FORECAST DURING MID MORNING TO START THE FLASH FLOOD
WATCH NORTH OF LINCOLN THIS MORNING AND CONTINUE IT THROUGH TONIGHT.
INCREASED RAIN CHANCES TO NEAR 100% FROM FULTON...TAZWELL AND MCLEAN
COUNTIES NORTH TODAY. ALSO INCREASED EXPECTED RAINFALL AMOUNTS TO
1 TO 3 INCHES WITH LOCAL 3 TO 5 INCHES POSSIBLE TODAY AND TONIGHT.

FIRST WAVE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS SPREAD
QUICKLY ENE ACROSS AREAS NORTH OF I-72 SINCE 5 AM THIS MORNING.
LARGE AREA OF SHOWERS WITH SCATTERED THUNDERSTORMS WITH HEAVY
RAINS CONTINUE LATE THIS MORNING NORTH OF LINCOLN. A SECOND AREA
OF THUNDERSTORMS WAS OVER NORTHERN MO AND A THIRD WAVE OF SHOWERS
AND THUNDERSTORMS WAS IN SE NEBRASKA...ALL MOVING ENE TOWARD AREAS
NORTH OF I-72 IN NORTHERN HALF OF IL. THESE AREAS OF CONVECTION
ARE NORTH OF WARM FRONT AND ENHANCED BY SHORT WAVE NEAR THE MO/IA
BORDER.

15Z/10 AM SURFACE MAP SHOWS A WARM FRONT FROM NORTHERN KY INTO
SOUTHERN IL NORTH OF I-64 AND CENTRAL MO JUST NORTH OF I-70 TO
1007 MB LOW PRESSURE IN NORTH CENTRAL KS. COLD FRONT EXTENDED FROM
1006 MB LOW PRESSURE IN EASTERN ND SOUTHWARD TO 1007 MB LOW
PRESSURE IN NORTH CENTRAL KS. ESE WINDS OVER CENTRAL IL NORTH OF
APPROACHING WARM TOWARD I-70 LATE THIS MORNING. DEWPOINTS HAVE
ELEVATED INTO THE LOW TO MID 50S WITH UPPER 50S TO NEAR 60F FROM
JACKSONVILLE TO LAWRENCEVILLE SW. TEMPS WERE IN THE LOW TO MID 60S
EXCEPT COOLER UPPER 50S IN RAIN COOLED AREAS FROM LINCOLN NORTH.
SOME SUNSHINE WAS BREAKING THROUGH THE CLOUDS IN SE IL SE OF I-70.

SHORT RANGE MODELS SIMILAR IN LIFING WARM FRONT NORTH ACROSS
CENTRAL IL DURING THIS AFTERNOON. THIS SHOULD SHIFT FIRST WAVE OF
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS NORTH OF PEORIA BY 2 PM.
SECOND WAVE OF SHOWERS AND THUNDERSTORMS IN NORTHERN MO TO MOVE ENE
INTO AREAS ALONG AND NORTH OF I-72 DURING THIS AFTERNOON. ISOLATED
TO SCATTERED CONVECTION SOUTH OF I-72 TODAY AND LESS COVERAGE SE
OF I-70 WHERE MORE SUNSHINE POSSIBLE AND WARMER HIGHS IN THE UPPER
70S TO NEAR 80F. COOLED HIGHS A FEW DEGREES FROM PEORIA NORTHWARD
INTO THE UPPER 60S TO NEAR 70F DUE TO WIDESPREAD HEAVY RAINS TODAY
AND NOT MUCH SUN EXPECTED. SPC CONTINUES A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS CENTRAL/SE IL AFTER 3 PM AND INTO THIS
EVENING. SPC HAS 30% CHANCE OF WIND DAMAGE FROM CENTRAL IL INTO
NORTHERN HALF OF MO...15-30% CHANCE OF LARGE HAIL AND 5-10% CHANCE
OF TORNADOES WITH SEVERE RISK HIGHEST NEAR I-72 LATER THIS
AFTERNOON AND EVENING. COLD FRONT TO PRESS SE ACROSS CENTRAL IL
OVERNIGHT WITH CONVECTION DIMINISHING FROM NW TO SE BEHIND THE
COLD FRONT DURING OVERNIGHT AND LINGERING IN SE IL SAT MORNING.

HUETTL

&&

.AVIATION...
ISSUED 650 AM CDT FRI MAY 15 2009...FOR THE 12Z TAFS

ONGOING SHOWERS AND STORMS WILL CONTINUE FOR MUCH OF THE
MORNING...AS A WARM FRONT LIFTS N ACROSS THE AREA. PIA AND BMI
WILL HAVE THE BEST CHANCE AT IFR VIS AND MVFR CIGS THIS MORNING
DUE TO STRONGER STORMS. WILL TEMPO A COUPLE HOURS OF THOSE
CONDITIONS EARLY THIS MORNING AT BOTH SITES. THE REMAINDER OF C IL
WILL SEE MORE SCATTERED CONVECTION...SO WILL BROAD BRUSH THOSE
AREAS WITH VFR CONDITIONS.

STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG THE COLD FRONT LATE
THIS AFTERNOON AND EVENING...AS IT MOVES EAST. WILL TEMPO 3 HRS OF
IFR VIS AND CIGS AT ALL SITES DURING THE EVENING. TIMING STILL A
LITTLE IN DOUBT...BUT MORE CONFIDENT ON THE LOW VIS AND CIGS
OCCURRING.

BY MIDNIGHT...THE COLD FRONT SHOULD BE ESE OF MOST TAF
SITES...POSSIBLE NOT DEC/CMI. WENT WITH NW WINDS AND IFR CIGS THE
REMAINDER OF THE NIGHT...ONCE THE STORMS DEPART.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 317 AM CDT FRI MAY 15 2009
UPPER LEVEL TROF TRYING TO DIG INTO THE ROCKIES...WITH A SFC LOW
DEVELOPING IN THE NRN PLAINS. FRONTAL BOUNDARY ASSOCIATED WITH
WEDNESDAYS WEATHER IS STILL STRETCHED FROM KS INTO THE MID
ATLANTIC STATES. THIS WILL PLAY A ROLE WITH THE COMING FORECAST.
MAIN ISSUES ARE THIS FRONT AND ITS INTERACTION WITH AN APPROACHING
WAVE FOR THE NEXT TWO DAYS. MODELS ARE ACTUALLY IN PRETTY DECENT
AGREEMENT OVERALL. MAJOR DIFFERENCES IN THE MODELS CROP UP IN THE
EARLY PARTS OF NEXT WEEK WITH THE ECMWF MAINTAINING A SLOWER
PROGRESSION OF AN UPPER WAVE...AND THE GFS BUILDING IN A MASSIVE
UPPER LEVEL RIDGE...WITH DRY AND HOT WEATHER FOR THE MIDWEST AND
THE SERN CONUS. FOR THE MOST PART...THE FORECAST IS NOT REALLY
AFFECTED BY THIS DIFFERENCE...AS THE FORECAST IS DRY EITHER WAY
FOR DAYS 3 THRU 5.

SHORT TERM...TODAY AND TOMORROW...
BOUNDARY TO THE SOUTH STILL PROGGED TO BEGIN DRIFTING NORTH WITH
WAA AT THE SFC...HOWEVER... NAM/WRF MAY BE PUSHING IT A LITTLE TOO
FAR NORTH AS THE THUNDERSTORM COMPLEX MOVING ACROSS IA AND MO THIS
MORNING MAY KEEP THE LOW LEVELS A BIT COOLER. SO...FRONTAL
POSITION IS A BIT PROBLEMATIC. HOWEVER...THE UPPER WAVE/LLJ
ENHANCED SHOWERS SHOULD CONTINUE INTO THIS MORNING. THE
FRONT SHOULD DRIFT NWD...ALLOWING FOR SOME WAA SHOWERS LATER IN
THE AFTERNOON. ESSENTIALLY...SEVERAL WEAK INFLUENCES KEEPING POPS
IN FOR MUCH OF TODAY. BIG THREAT FOR SEVERE WEATHER WILL BE LATER
AS THE INSTABILITY MAXIMIZES LATER TODAY...ANCHORING MUCH OF THE
CWA IN A WARM SECTOR ENVIRONMENT. COLD FRONT APPROACHES AND SETS
OFF ANOTHER ROUND OF PRECIP THAT WILL EVENTUALLY MELD INTO A QUASI
LINEAR STRUCTURE YET AGAIN WITH AN AMPLIFIED WIND THREAT IN THE
OVERNIGHT HOURS. EXPECT RAIN TO COME TO AN END IN THE FIRST HALF
OF THE DAY TOMORROW...WITH COOLER TEMPS BEHIND THIS FRONT.

LONG TERM...SUNDAY THROUGH TUESDAY...
ONCE THE SHOWERS CLEAR THE FA ON SATURDAY AFTERNOON...THE MIDWEST
MOVES INTO A DRIER PATTERN...AND SLIGHTLY COOLER THROUGH SUNDAY
NIGHT. 850MB TEMPS IN ECMWF DROP TO 3C TO 6C...BRINGING SLIGHTLY
UNSEASONABLE COOLER TEMPS IN UNTIL THE WARM UP KICKS IN AGAIN WITH
SUNNY SKIES ON MONDAY.

HJS

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031-
036>038.

&&
Hazardous weather outlook, May 15, 10:49 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1049 AM CDT FRI MAY 15 2009

ILZ027>031-036>038-161200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1049 AM CDT FRI MAY 15 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON
AND EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS FROM MID
AFTERNOON INTO THIS EVENING...WITH DAMAGING WINDS AND LARGE HAIL.
AN ISOLATED TORNADO WILL BE POSSIBLE.

VERY HEAVY RAINFALL IS ALSO EXPECTED. RAINFALL AMOUNTS MAY REACH
BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE.
THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE
ONGOING FLOODING PROBLEMS ACROSS THE AREA.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER
3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND
SPOON RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM.

ILZ040>057-061>063-066>068-071>073-161200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
1049 AM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON
NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES
EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE
LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND
FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS
ACROSS THE AREA WILL LIKELY BE AGGRAVATED.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON...
LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM.

KH

In the hours before

Local storm report, May 15, 9:26 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      AVON                    40.66N 90.44W
05/15/2009                   FULTON             IL   EMERGENCY MNGR

            2 FEET OF WATER OVER PARTS OF COUNTY RD 20 NEAR AVON

&&

25
Local storm report, May 15, 9:29 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      LONDON MILLS            40.71N 90.27W
05/15/2009                   FULTON             IL   EMERGENCY MNGR

            WATER AND MUD FROM A FIELD WASHED ACROSS A COUNTY ROAD
            NEAR LONDON MILLS

&&

25
Local storm report, May 15, 10:19 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
05/15/2009                   FULTON             IL   EMERGENCY MNGR

            SECTION OF HIGHWAYS 116 AND 78 CLOSED DUE TO WATER OVER
            ROADS. ALSO WATER IN AN OFFICE BUILDING IN THE AREA.

&&

25
Local storm report, May 15, 10:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      FARMINGTON              40.72N 90.01W
05/15/2009                   FULTON             IL   EMERGENCY MNGR

            SEVERAL SMALL STREAMS OUT OF BANKS IN NORTHERN HALF OF
            COUNTY

&&

25
Local storm report, May 15, 10:51 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      TRIVOLI                 40.69N 89.88W
05/15/2009                   PEORIA             IL   PUBLIC

            SEVERAL INCHES OF WATER FLOWING ACROSS A ROAD NEAR
            TRIVOLI

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:03 AM CDTFlash Flood WarningILXFulton, Knox6 hr
May 15, 10:28 AM CDTFlash Flood WarningILXKnox, Peoria, Stark5 hr
May 15, 10:55 AM CDTRiver Flood WarningILXFulton6 days
May 15, 11:32 AM CDTAreal Flood AdvisoryILXFulton, Marshall, Peoria, Tazewell, Woodford6 hr
May 15, 2:35 PM CDTFlash Flood WarningILXFulton, Knox, Peoria, Stark6 hr
May 15, 2:38 PM CDTSpecial Weather StatementILXSchuyler67 min
May 15, 3:32 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
May 15, 3:45 PM CDTTornado WarningILXCass, Morgan, Scott45 min
May 15, 4:00 PM CDTRiver Flood WarningILXCass, Mason9 days
May 15, 4:17 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford6 hr
May 15, 4:25 PM CDTTornado WarningILXCass, Morgan35 min
May 15, 4:47 PM CDTAreal Flood AdvisoryILXMason, Tazewell6 hr
May 15, 4:49 PM CDTTornado WarningILXCass, Menard, Sangamon26 min
May 15, 5:14 PM CDTTornado WarningILXLogan, Menard, Sangamon46 min
May 15, 5:25 PM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford6 hr
May 15, 5:38 PM CDTAreal Flood AdvisoryILXCass, Mason, Menard6 hr
May 15, 5:40 PM CDTTornado WarningILXLogan, Macon, Sangamon50 min
May 15, 5:46 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford5 hr
May 15, 5:54 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 2 more6 hr
May 15, 5:58 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott47 min
May 15, 6:06 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion54 min
May 15, 6:11 PM CDTTornado WarningILXMacon35 min
May 15, 6:16 PM CDTSpecial Weather StatementILXMason, Menard59 min
May 15, 6:26 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon30 min
May 15, 6:27 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 15, 6:38 PM CDTTornado WarningILXChampaign, Vermilion31 min
May 15, 6:42 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Sangamon48 min
May 15, 6:42 PM CDTTornado WarningILXChampaign, Macon, Piatt48 min

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.